# SDR HNAA2011081700258

- Difficulty date: August 14, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 57,835 hours, 64,041 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Electronic Unit
- Part number: 30005000024
- Part serial: MM0182
- Condition: Failed
- Location: Prop Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER ARM LIGHT REMAINED ILLUMINATED INFLIGHT UNTIL TORQUE REDUCED BELOW 80 PERCENT, NR 1 TORQUE INDICATOR ERRATIC AND STICKS.  R & R TSEU USING RETAINED HARDWARE AND RESECURED ALL CONNECTOR PLUGS AND BONDING WIRE. GROUND RAN ACFT WITH OPS CHECKS. OPS CHECKED GOOD.
